# SDR CALA2023062602032

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 70,032 hours, 26,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR SKIN, AFT EDGE APPROX 18" UP FROM BOTTOM EDGE IS DENTED. REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN.
